# SDR 2008UALA02373

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 27,125 hours, 6,112 cycles
- Engine: Pwa PW4077
- Engine time: 27,206 hours, 5,760 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Hpc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HPC STG 7 HAS SEVERAL DAMAGED BLADES BEYOND LIMITS AND ARE NOT BLENDABLE.  ALSO, HPC STAGE 12 HAS 1 BLADE WITH CRACK BEYOND LIMITS.  ENGINE CONDITION MONITORING (ECM) DETECTED AN ENGINE GASPATH PARAMETER SHIFT.  SUBSEQUENT BORESCOPE INSPECTION (BSI) FOUND HP COMPRESSOR BLADE DAMAGE. THE ENGINE WAS REPLACED PRIOR TO FURTHER FLIGHT.
